# SDR SWI2025F01791

- Difficulty date: December 3, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 47,763 hours, 44,960 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE. RAN QRH. 3 GREEN IND, LANDED & TAXIED TO GATE. MEL 32-30-1CAT A CAT II,  SMOD APPROVAL REQUIRED FOR RTS,  RUNWAY & WX CONDITIONS,  MINOR BLOWING SNOW FROM CROSSWIND. PATCHES OF SNOW.  RUNWAY CLEAN.  ABNORMAL INDICATION SUSPECTED TO HAVE COME FROM NOSE GEAR, IAW EAML 1763353 FOR PSEU FAULT LOG OBSERVED FROM OCM AT TIME OF ODI EVENT, GEAR DISAGREE? WARNING MESSAGE. RAN QRH. 3 GREEN INDICATIONS, LANDED & TAXIED TO GATE.  (FLIGHT 5100)  DEFERRED LANDING GEAR RETRACTION SYS IAW MEL 32-30-1, EAML 1763353 FOR PSEU FAULT LOG.  APPROVED RTS, REFERENCE CP 31304311. PERFORMED MULTIPLE GEAR SWINGS IAW AMM 32-30-00-710-802, OPS CHKD GOOD. ALL PLACARDS REMOVED. ACFT UPGRADED TO CAT II STATUS.
